TITLE

Medical wait lists

AUTHOR(S)
Potter, Patrick
PUB. DATE
May 2006
SOURCE
CMAJ: Canadian Medical Association Journal;5/23/2006, Vol. 174 Issue 11, p1599
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
Presents a letter to the editor in response to the article "Holiday Surgery May Trim Wait-Lists," by T. Blackwell, published on the March 8, 2006 issue of the "National Post."
ACCESSION #
21062789

 

Related Articles

  • LETTERS TO THE EDITOR. Cooper, Robert B.; McKeown, Patrick G. // Interfaces;1980, Vol. 10 Issue 2, p124 

    Presents a letter to the editor in response to an article by Patrick G. McKeown on queueing theory and its reply.

  • A FAMILY OF QUEUING PROBLEMS. Morse, Philip M.; Garber, H. N.; Ernst, M. L. // Journal of the Operations Research Society of America;Nov54, Vol. 2 Issue 4, p444 

    A letter to the editor is presented in response to the article " A Family of Queuing Problems," by Philip M. Morse, H.N. Garber and M.L. Ernst in a 1954 issue.

  • STANDARDS ON QUEUE THEORY. Machol, Robert E. // Operations Research;Jan/Feb62, Vol. 10 Issue 1, p139 

    Presents letter to the editor published in the January 1, 1962 issue of 'Operations Research.' Texts and tables by U.S. publishers related to queuing theory; Difference between waiting time and queuing time.

  • REPLENISHMENT TIMES, SERVICE TIMES, AND THE INDEPENDENCE ASSUMPTION. Hadley, G.; Whitin, T. M. // Operations Research;Jan/Feb61, Vol. 9 Issue 1, p132 

    A letter to the editor is presented in response to an article about the application of queuing theory to inventory models in operations research.

  • REMARKS ON FINITE QUEUING TABLES. Votaw Jr., D. F.; Peck, L. G. // Operations Research;Sep/Oct68, Vol. 16 Issue 5, p1084 

    Presents a letter to the editor commenting on finite queuing tables.

  • An Equilibrium Property of Finite-Population Queues. Schweitzer, Paul J. // Management Science;Mar68, Vol. 14 Issue 7, p508 

    A letter to the editor is presented.

  • The other side of queuing.  // Industrial Engineer: IE;Oct2011, Vol. 43 Issue 10, p10 

    A letter to the editor is presented in response to the article "No Lines, No Waiting" by Kevin McManus in the August 2011 issue.

  • Queuing Theory Revisited Once Again. Hill, L. S. // Academy of Management Journal;Dec1964, Vol. 7 Issue 4, p317 

    The article presents a letter to the editor in response to the article "The Application of Queuing Theory to the Span of Control," from the March 1963 issue of the "Academy of Management Journal."

  • ON A FORMULA USEFUL IN QUEUEING THEORY. Kabe, D. G. // CORS Journal;Mar68, Vol. 6 Issue 1, p59 

    Presents a letter to the editor referencing an article on a formula useful in queuing theory.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics